Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 12, Pages 1449–1458 (Mi zvmmf1979)  

This article is cited in 7 scientific papers (total in 8 papers)

Numerical optimization of solutions to Burgers problem by means of boundary conditions

Yu. G. Evtushenko, E. S. Zasukhina, V. I. Zubov

Moscow

Full text: PDF file (1892 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:12, 1406–1414

Bibliographic databases:
UDC: 519.58:517.958
MSC: Primary 90C52; Secondary 65K05, 76M30
Received: 06.06.1996

Citation: Yu. G. Evtushenko, E. S. Zasukhina, V. I. Zubov, “Numerical optimization of solutions to Burgers problem by means of boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 37:12 (1997), 1449–1458; Comput. Math. Math. Phys., 37:12 (1997), 1406–1414

Citation in format AMSBIB
\Bibitem{EvtZasZub97}
\by Yu.~G.~Evtushenko, E.~S.~Zasukhina, V.~I.~Zubov
\paper Numerical optimization of solutions to Burgers problem by means of boundary conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 12
\pages 1449--1458
\mathnet{http://mi.mathnet.ru/zvmmf1979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607258}
\zmath{https://zbmath.org/?q=an:0947.90123}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 12
\pages 1406--1414


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1979
  • http://mi.mathnet.ru/eng/zvmmf/v37/i12/p1449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Albu, V. I. Gorbunov, V. I. Zubov, “Optimal control of the process of melting”, Comput. Math. Math. Phys., 40:4 (2000), 491–504  mathnet  mathscinet  zmath
    2. E. S. Zasukhina, “Fast automatic differentiation as applied to the computation of second derivatives of composite functions”, Comput. Math. Math. Phys., 46:11 (2006), 1835–1859  mathnet  crossref  mathscinet
    3. M. K. Kerimov, “The 70th birthday of Academician Yurii Gavrilovich Evtushenko”, Comput. Math. Math. Phys., 49:10 (2009), 1653–1661  mathnet  crossref  isi
    4. V. I. Zubov, “Application of fast automatic differentiation for solving the inverse coefficient problem for the heat equation”, Comput. Math. Math. Phys., 56:10 (2016), 1743–1757  mathnet  crossref  crossref  isi  elib
    5. Yu. G. Evtushenko, V. I. Zubov, “Generalized fast automatic differentiation technique”, Comput. Math. Math. Phys., 56:11 (2016), 1819–1833  mathnet  crossref  crossref  isi  elib
    6. A. F. Albu, V. I. Zubov, “Identification of thermal conductivity coefficient using a given temperature field”, Comput. Math. Math. Phys., 58:10 (2018), 1585–1599  mathnet  crossref  crossref  isi  elib
    7. V. I. Zubov, A. F. Albu, “Identification of the thermal conductivity coefficient using a given surface heat flux”, Comput. Math. Math. Phys., 58:12 (2018), 2031–2042  mathnet  crossref  crossref  isi  elib
    8. Shutyaev V.P., “Methods For Observation Data Assimilation in Problems of Physics of Atmosphere and Ocean”, Izv. Atmos. Ocean. Phys., 55:1 (2019), 17–31  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:241
    Full text:106
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022